MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH ANGIO PACK (CAUIA)937; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CATH ANGIO PACK (CAUIA)937; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SANHFCAUIB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200218-23-sh was manufactured on 17th jan 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.145 g / 10 pieces.There are 147 occurrences reported in the past 12 months.No sample available for investigation, only photos of lint were provided.According to our supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the operating room towels pwtb04-stm from the cath angio pack sanhfcauib during a uterine fibroid embolizaton procedure.Lint was found on the gloves of the physician and staff.There was no patient injury.Report being filed for risk to patient.

Brand Name
CATH ANGIO PACK (CAUIA)937
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10257249
Report Number1423537-2020-00480
Device Sequence Number2678985
Product Code OEQ
UDI-Device Identifier10887488864280
UDI-Public10887488864280
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFCAUIB
Device Catalogue NumberSANHFCAUIB
Device Lot Number426008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;